MAUDE Adverse Event Report: PEROUSE MEDICAL POLYSITE PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

PEROUSE MEDICAL POLYSITE PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 4018PI
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is in transit for returned to perouse medical.We asked more information about the incident (lot, date implantation, venous access routes, implantation and explantation reports, copy of x-ray pictures for implantation and observation of event, the consequences for the patient, installer training).We are waiting for the device in order to perform a technical investigation.
 
Event or Problem Description
Port tubing became dislodged and migrated down to patient's heart.

Brand Name
POLYSITE PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
PEROUSE MEDICAL
route du manoir
ivry le temple, 60173
FR  60173
Manufacturer Contact
nathalie baude
route du manoir
ivry le temple, 60173
FR   60173
MDR Report Key18246344
Report Number3004160911-2023-02977
Device Sequence Number7116750
Product Code LJT
UDI-Device Identifier03661234017638
UDI-Public03661234017638
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K122834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4018PI
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight70 KG